Drug interactions between aspirin and prasugrel
Interactions between your drugs
aspirin ↔ prasugrel
Applies to:aspirin and prasugrel
Using prasugrel together with aspirin may increase the risk of bleeding, especially gastrointestinal bleeding. Talk to your doctor if you have any questions or concerns. Your doctor may already be aware of the risks, but has determined that this is the best course of treatment for you and has taken appropriate precautions and is monitoring you closely for any potential complications. You should seek immediate medical attention if you experience potential signs and symptoms of gastrointestinal injury such as abdominal pain, bloating, dizziness, lightheadedness, loss of appetite, nausea, vomiting (especially with fresh or dried blood that looks like coffee grounds), and red or black, tarry stools. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.